libido issues.

  1. libido issues.

    Im 5 weeks in on my cycle. I would imagine mu dick would be hard charged an ready to go haha. I have used to pretty much everyday. So today had an issue with it staying erect. Any thoughts advice etc. Maybe it just needs a break

  2. What are you running? It's pretty common as your natty test tanks to have libidio issues

  3. Haha I know but I should be hard 24/7 at 5 weeks. I think I over used it haha. Im doing 500mg test e twice a week . A multi tren 100mg tren e an 75mg tren ace, twice a week .

  4. yeah the 500mg of test should take care of libidio, prob over use. you using prami or caber?

  5. Buddy has some so I might. Imma give it a couple days of rest an see. It could be stim dick. My pwo is pretty heavy also

  6. It's the tren, that stuff killed me down stairs. Lower your dosage or stop using it.

  7. 1g of test a week and e2 isn't suspect? lol


Similar Forum Threads

  1. Epistane and Libido issue
    By ALJD0812 in forum Anabolics
    Replies: 45
    Last Post: 04-22-2008, 10:25 AM
  2. Replies: 18
    Last Post: 01-26-2008, 02:41 PM
  3. What is causing my Libido issues?
    By Shyne in forum Anabolics
    Replies: 0
    Last Post: 11-19-2007, 06:19 AM
  4. Nolva and libido issues
    By Ripw4 in forum Post Cycle Therapy
    Replies: 12
    Last Post: 05-29-2006, 09:20 AM
Log in
Log in